It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Muscle twitches
Sep 21, 2006
Jennifer,
Hi, I don't have twitches only when I was trying to take Wellbutrin once. The drug I take is Buspar, so just thought I would give you my experience with that seeings your Dr. has prescribed it for you. At first I felt more anxious, though nothing I couldn't stand. Buspar relieved my heart skipping a beat, doesn't hardly do it at all anymore. It did take almost 12 weeks though at 20mg. a day broken into 4 times a day at 5mg. to start working. If you can get through the side effects Buspar can really relieve the stress and anxiety in some patients and it has been used long term now. It's an older drug, been around since 1986. It's not addictive and I have come off of it twice before and stayed off for 3yrs. at a time. I am prone to relapse though and am now back on again. Everything I've read about Buspar in the medical field only makes me feel more comfortable taking it. It is not supposed to have any withdrawal symtoms either, so if you try it, good luck.

I always feel incredibly calm after being on Buspar for about 6 months and I really am able to get back to my normal life. It is also very easy to adjust the amount you take after you start feeling better and you can take a maintenance dose for many years if you want, such as 5mg. a day only. Let us know how you do on the Buspar if you decide to try it, and remember it takes a few weeks to start working.





All times are GMT -7. The time now is 05:20 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!